Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Paragard removed turned into nympho

Premium Questions

doctor1 MD

I had my paragard removed on 1-31-15. Dr. Said I could be ovulating ( as we are trying to conceive) so we had sex that day. My period was suppose to come 1-12-15. And it is late but the tests I have ...

doctor1 MD

) with her. I have had the copper paragard in place for the last three years and had it removed over two months ago. My normal menses would last approximately five days before and while paragard was in place ...

doctor1 MD

I had a baby 4 months ago and I had the non- hormonal IUD Paragard put in for birth control after ... having one horrible period on that I had it removed after about 20 days as I had spotting the entire time ...

doctor1 MD

hey have a question and I m on paraguard I was 6 days late until today there was a little blood show I thought It was my period starting I guess I was wrong because when I put a pad on it was only like this discharge brown before you begin and end...

doctor1 MD

ive been on paraguard since November and I don't use condoms my periods are regular for me like it's been coming a lot at the end of the month and usually it 30 or 31 days I have to wait to get my period now this time around I am 2days late I have...

Public Forum Discussions

doctor1 MD

I m interested in getting the Paragard Copper IUD and through my research came across a few women who have experienced the IUD rusting when viewed endoscopically by their doctor or upon removal. I ...

doctor1 MD

i removed my Paraguard 6 weeks ago. I had my first regular period 4 days later. My next period was right on time but slightly different. I an usually 7 days and it only lasted 4. it ended about 15 days ...

doctor1 MD

I had my paragard removed feb 17 which should have been my ovulation day. I thought I started my period on march 2 which would have been on time, however it ended the next afternoon. Was this a real ...

doctor1 MD

I had my paragard iud removed on the last day of my menstrual cycle. My period is now 5 days late. My husband has had a vasectomy, so there is no chance of pregnancy. Is this a common side effect? How ...

doctor1 MD

I had the paragard iud in for over 2 years, I had it removed yesterday and felt fine until that night. I started experiencing lightheadedNess and nauseous Ness the smell of food makes me sick to my ...

doctor1 MD

hi. i had my paraguard removed after 6months and i am trying to conceive but i am not sure when is my ovulation. since i had my iud placed my period was regular and on time.. but last month it started ...

doctor1 MD

I got my iud paragard removed on March 2nd of 2016. Had unprotected sex March 3rd & 4th and started my menstrual March 9 a week early than regular. Very heavy bleeding for 3 days and the 4th day ...

doctor1 MD

Had my aragard IUD removed on 08/3/18. Been having terrible headaches, backaches, nausea, urinating every other hour, tender breasts, mood swings. Had unprotected sex with my partner the day before ...

doctor1 MD

I am having rectal bleeding with stool after vaginal sex. I also have a lot of pain of my cervix . I just had a Paragard IUD removed on 6/15/12. I have since had bloody stool 8/12, 8/15, and today 8 ...

doctor1 MD

I have the Paragard IUD . I am 4 days late, experiencing nausea, and lower abdominal pain . I took a pregnancy test yesterday and it came out negative. Any idea of what might be going on? ...

Mobile Questions and Answers

doctor1 MD

Hello. Thanks for writing to us. If you are taking the birth control regularly without missing any pill then it is not normal. Do check with your gynecologist. I hope this information has been helpful for you. Regards, Dr. Rakhi Tayal. For future query, you can directly approach me through URL http://bit.ly/Dr-Rakhi-Tayal Click on thanks button if it is helpful.

doctor1 MD

Incomplete question. Please resubmit your question for a GP to answer.

doctor1 MD

These may be due to ovulation. If the spotting persists for more than a week see your gynecologist to be reassured that everything is okay. Rarely Paragard itself can cause this spotting